Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Harish-Chandra modules for quantum symmetric pairs

Author: Gail Letzter
Journal: Represent. Theory 4 (2000), 64-96
MSC (2000): Primary 17B37
Published electronically: February 18, 2000
MathSciNet review: 1742961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $U$ denote the quantized enveloping algebra associated to a semisimple Lie algebra. This paper studies Harish-Chandra modules for the recently constructed quantum symmetric pairs $U$,$B$ in the maximally split case. Finite-dimensional $U$-modules are shown to be Harish-Chandra as well as the $B$-unitary socle of an arbitrary module. A classification of finite-dimensional spherical modules analogous to the classical case is obtained. A one-to-one correspondence between a large class of natural finite-dimensional simple $B$-modules and their classical counterparts is established up to the action of almost $B$-invariant elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37

Retrieve articles in all journals with MSC (2000): 17B37

Additional Information

Gail Letzter
Affiliation: Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061
MR Author ID: 228201

Received by editor(s): October 22, 1999
Received by editor(s) in revised form: November 19, 1999
Published electronically: February 18, 2000
Additional Notes: The author was supported by NSF grant no. DMS-9753211
Article copyright: © Copyright 2000 American Mathematical Society